IJPAM: Volume 74, No. 2 (2012)
Institute of Mathematics
Taipei, 10617, TAIWAN
Abstract. We study the geometry of lightlike hypersurfaces of an indefinite -manifold. The main result is to prove two characterization theorems for such a lightlike hypersurface. In additon to these main theorems, we study the geometry of totally umbilical lightlike hypersurfaces of an indefinite -manifold.
Received: August 15, 2011
AMS Subject Classification: 53C10, 53C40, 53C50
Key Words and Phrases: characteristic vector fields, indefinite -manifold, totally umbilical
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395